# SDR DHL2003742512

- Difficulty date: November 21, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  UPPER LOBE INTERIOR FRAME HAS DENT STA 500 ABOVE 17 RT.  CUT OUT DAMAGED AREA UPPER LOBE INTERIOR FRAME HAS DENT STA 500 ABOVE 17RT AND FABRICATED NEW ANGLE WITH MATERIAL 7075 T6 .071 PO 9912917 DIMENSION 8 X 4 X 1 INCH IAW B727 SRM 53-10-4 FIG 2.  ALODINE AND PRIME IAW B-727 SRM 51-10-2.  INSTALLED ANGLE IAW B-727 SRM 53-10-3 FIG 2.
